# SDR HEEA0012781

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100048A
- Condition: Unbonded
- Location: M/R
- Part time: 10,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE TIP RIB UNBONDED.
